# SDR USAAD98117

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Not Closed
- Location: Galley
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 237 - AFTER TAKEOFF, CREW REPORTED THEY COULD NOT PRESSURIZE THE AIRCRAFT.  FLIGHT ATTENDANTS REPORTED THAT THE L2 DOOR WAS NOT CLOSED PROPERLY AND WAS MAKING A LOUD NOISE.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE DOOR AND FOUND NO DEFECTS.  DOOR WAS CLOSED AND AIRCRAFT RELEASED FOR SERVICE.  (M)
